# SDR AALA202406212525

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 31,989 hours, 13,783 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: **5 CHRONIC REPEATS** HISTORY OF BOTH AFT LAVATORY DOORS DIFFICULT TO OPEN AND CLOSE, AND LOCK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
